LIMITING PROPERTIES OF NUMBERS OF SELF-AVOIDING WALKS

被引:20
作者
HAMMERSLEY, JM
机构
来源
PHYSICAL REVIEW | 1960年 / 118卷 / 03期
关键词
D O I
10.1103/PhysRev.118.656
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:656 / 656
页数:1
相关论文
共 3 条
[1]   EXCLUDED-VOLUME PROBLEM AND THE ISING MODEL OF FERROMAGNETISM [J].
FISHER, ME ;
SYKES, MF .
PHYSICAL REVIEW, 1959, 114 (01) :45-58
[2]  
Hammersley J. M., 1957, P CAMBRIDGE PHILOS S, V53, P642
[3]   STATISTICS OF KAGOME LATTICE [J].
SYOZI, I .
PROGRESS OF THEORETICAL PHYSICS, 1951, 6 (03) :306-308